Skin Problems & Treatments Health Home

Phototoxic Drug Reaction

Picture of Phototoxic Drug Reaction

Phototoxic drug reaction. Intense sun sensitivity induced by tetracycline in a young girl who subsequently went to a tanning booth despite precaution.

Color Atlas & Synopsis of Pediatric Dermatology

Kay Shou-Mei Kane, Jen Bissonette Ryder, Richard Allen Johnson, Howard P. Baden, Alexander Stratigos

Copyright 2002 by The McGraw-Hill Companies. All rights reserved.

Article: Sun-Sensitizing Drugs

Slideshow: Birthmarks: Port Wine Stains to Hemangiomas

Slideshow: Tips to Keep Baby’s Skin Healthy

Slideshow: Common Childhood Skin Problems: From Rashes to Ringworm

Slideshow: What Your Skin Says About Your Health

WebMD Image Collection Reviewed by Varnada Karriem-Norwood, MD on November 10, 2014

Sources

Sources: Color Atlas & Synopsis of Pediatric Dermatology

Kay Shou-Mei Kane, Jen Bissonette Ryder, Richard Allen Johnson, Howard P. Baden, Alexander Stratigos

Copyright 2002 by The McGraw-Hill Companies. All rights reserved.

© 2014 WebMD, LLC. All rights reserved.